MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The calibration and qc were acceptable.The sample from 15-jul-2024 and the sample from 26-aug-2024 were returned for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys rubella igg results for 1 patient on a cobas 8000 e 801 module.The patient's elecsys rubella igg result was 6.95 iu/ml (non-reactive).This result was considered to be a false negative.The sample was tested using the mikrogen rubella igg method and the anti-e1 reactivity was detected and the patient was considered immune.
 
Additional Manufacturer Narrative
The customer's non-reactive elecsys rubella igg results were reproduced.It is unknown which sample date each sample belongs to.Investigation results from the sample returned with a transparent cap: the elecsys rubella igg result was 7.7 iu/ml (non-reactive).The elecsys rubella igm result was 0.229 coi (non-reactive).Investigation results from the sample returned with a red cap: the elecsys rubella igg result was 7.26 iu/ml (non-reactive).The elecsys rubella igm result was 0.228 coi (non-reactive).
 
Additional Manufacturer Narrative
The customer¿s negative elecsys rubella igg result for the investigated patient sample was reproduced during the investigation.The clearly positive mikrogen blot result, the positive results in the platelia rubella igg assay, and the enhanced, though negative result in the elecsys rubella igg assay indicate the presence of anti-rubella igg antibodies.Overall, the investigation found the samples to be very likely positive for rubella igg and the elecsys rubella igg assay is likely false negative.The investigation did not identify a product problem.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20352681
Report Number1823260-2024-02849
Device Sequence Number7926664
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number07027770190
Device Lot Number78697601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/04/2024
12/09/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date10/30/2024
12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale